A surprising linear type estimate for nonlinear elliptic equations

Tuomo Kuusi*, Giuseppe Mingione

*Corresponding author for this work

Research output: Contribution to journalArticleScientificpeer-review

15 Citations (Scopus)

Abstract

Pointwise gradient bounds via Riesz potentials, like those available for the Poisson equation, actually hold for p-Laplacian type equations.

Original languageEnglish
Pages (from-to)889-892
Number of pages4
JournalCOMPTES RENDUS MATHEMATIQUE
Volume349
Issue number15-16
DOIs
Publication statusPublished - Aug 2011
MoE publication typeA1 Journal article-refereed

Fingerprint Dive into the research topics of 'A surprising linear type estimate for nonlinear elliptic equations'. Together they form a unique fingerprint.

Cite this